# SDR 96ZZZX3526

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 188C
- System (JASC): 4990 · APU Oil System
- Part: Gear Assy
- Part number: 37344420
- Condition: Failed
- Location: Oil Passage
- Component: Garrtt, CTCP85291E
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MATING SURFACE OF THE APU FIRST STAGE COMPRESSOR INLET HOUSING AND PLANETARY GEAR ASSY HAVE A RECESSED OIL PASSAGE TO LOCATE A PACKING TO SEAL THE OIL PASSAGE.  THE S9412-012 PACKING WAS INSTALLED WRONG OR SHRUNK AND WAS COVERING THE OIL PASSAGE.  OIL STARVATION TO THE PLANETARY GEAR ASSY IS SUSPECTED FOR THE FAILURE.  THIS COULD BE PREVENTED BY USING ALIGNMENT STUD TO HOLD ALIGNMENT WHILE INSTALLING.
